# SDR CALA9801235

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AROUND FASTENER HOLE IN CHANNEL AT FORWARD CARGO DOOR FRAME STA 389, S18R, RBL 52.  THE CHANNEL WAS REMOVED IAW SRM 51-30-2 AND 51-30-5.  A NEW CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-30-2.
